# SDR USAA2012111900015

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 477 hours, 187 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Overserviced
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO BNA AND LANDED WITHOUT INCIDENT DUE TO PERSISTENT ROTTEN EGG SMELL IN THE MID TO AFT CABIN.  FUMES LINGERED AFTER BOTH PACKS WERE OFF AND RAM AIR OPEN.  CREW REPORTED PHYSICAL SYMPTOMS DUE TO ODOR.  MAINTENANCE TROUBLESHOT TO OVER-SERVICED APU.  CLEANED APU LOAD COMPRESSOR, PERFORMED ECS DECONTAMINATION AND REPLACED HEPA FILTERS.
